hi i m marcio from california, 31 years old, now i dont feel energy, i m little depressed, i have no power, my libido is almost zero, last few years i lost 2 girlfriends, so, i feel like back in days when i was taking finasteride medicine for my hair, i think i know my problem, i checked my testostorene levels and say its 315ng, 3 years ago when i was in brazil my testosterone levels was 869ng.... so my question is....is normal my testosterone level decresead a lot like that in only 3 years?sorry for my bad english....
Person's Gender: Male
Person's Age: 31
i have taked tribullus terrestris before, but didnt work, i went to urologist here in california and he gave cialis for daily use, but i quit after 10 days, because i had big headache and brain was like going to xplode....
Hi there,Thanks for your question. If I don't respond immediately, it is because I am either in the OR or traveling. I will get back to you ASAP.No, it is not normal for your testosterone to drop that much. It should not be related to the finasteride that you were taking. However, you should see a urologist to determine what the best way to restore your testosterone level is. If you're not interested in having children anymore, then you can start on testosterone replacement. If you still want to have children, then you will need to be started on a medication called Clomid. Hope this helps and let me know if you have questions.
Specializing in general urology and reconstructive urology